# SDR REXA2014100301014

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 30,071 hours, 27,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS MID CABIN INOPERATIVE.  WALL EMER EXIT LIGHT AT 8D INOPERATIVE.  REPLACED EMER LIGHTING INVERTER NR 3 IAW AMM 33-51-07.  OPERATIONS CHECKED GOOD.  REFERENCE WORK CARD 54556 FOR DETAILS.
